Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I am on my 19th day of Accutane. I honestly don't think that I am going to have a bad IB, or one at all. Unless the few knots I had was it. I don't have severe acne in general, I just get the cystic acne on my chin, around my eyebrows, sometimes on my cheeks, and my back. I usually don't ever have anything on my chest, but little bumps but I do have a hypotrophic scar RIGHT square in the middle of my chest thats horrible. I am always embarrassed to wear v-necks or anything that drops low enough to see it. My breakouts aren't like some that I've seen here and sometimes I feel like I am just being superficial by wanting to be on accutane, but the cysts scar so bad and I feel like my face is just discolored, but I've always felt that my face has had a red tint to it. :/

Anyways I'm going through the really chapped lips, applying aquaphor what I feel like is every 2 minutes. I've got the dry scalp, which I bought some shampoo for, and then some dry patches here and there that my Cera Ve lotion has done pretty well with.

What I feel like I'm having the most problem with is the mental part. I feel so aggitated with almost anyone. And then when the weekend rolls around all I do is stay at home and mope. I am used to going out and having a drink with friends, but since I can't drink I don't really want to watch everyone get drunk. Besides, its harder to fight the urge being around it haha. I just hate that I feel so irritated with everything. I feel like I'm being snappy and that people are going to start to notice I'm being a little bitchy. Only 5 more months right? :)

Link to comment
Share on other sites

You need to be careful with the mental part and if it gets worse talk to your doc about it. A little irritability or mood change from time to time is normal but if it gets to the point where it begins putting you or others in danger than you need to either reduce your dosage or quit altogether. Likely once you start seeing results you will feel better and it will trump any irritability or depression.

Link to comment
Share on other sites

You can go out and have a drink or two. Just don't drink enough where it would make you dehyrdrated/give you a hangover.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×